# SDR SWAA2023082382106

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR MOP SILL BS 960-986 RBL 54 WL 208.<[01] VERYFIED APPLICABILITY OF SRM 53-70-15-1A-1.;[02] VERIFIED APPLICABILITY OF SRM 53-70-15-1A-1.;[03] UPDATE STEP 1.;[04] UPDATED MEASUREMENT TABLE.;[05] VALIDATED APPLICABILITY ON CORRECTIVE ACTIONS 1 VERIFIED COMPLETION OF STEP 1.;[06] UPDATED STEP 2.;[07] JOB COMPLETED;[08] EVALUATED AFT SERVICE DOOR MOPSILL AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1. REMOVED; REPLACED; AND INSTALLED A NEW MOPSILL AT AFT SERVICE DOOR BS 887 TO 1006; RBL54; WL 208 IAW SRM 51-40-02 AND DWG:147A8501; ID:0093 ; REV:A AND DWG:147A0000;ID:0045;REV:A.;[09] VERIFIED CORRECTIVE ACTION #8 VERIFIED MEASUREMENTS
